# SDR A6WA2019090946858

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 38,693 hours, 37,101 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION RECIVED GEAR DISAGREE NOSE SHOWED UNSAFE PERFORMED  EMERGENCY GEAR EXTENSION PER QRH. MESSAGE OCCURED 6 SECONDS AFTER SELECTION, NO OTHER ASSOSIATED EICAS MESSAGES.
